Busca avançada
Ano de início
Entree
Conteúdo relacionado
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

EXISTENCE, UNIQUENESS AND QUALITATIVE PROPERTIES OF GLOBAL SOLUTIONS OF ABSTRACT DIFFERENTIAL EQUATIONS WITH STATE-DEPENDENT DELAY

Texto completo
Autor(es):
Hernandez, Eduardo [1] ; Wu, Jianhong [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Fac Filosofia Ciencias & Letras Ribeirao Preto, Dept Comp & Matemat, BR-14040901 Ribeirao Preto, SP - Brazil
[2] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3 - Canada
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY; v. 62, n. 3, p. 771-788, AUG 2019.
Citações Web of Science: 0
Resumo

We study the existence, uniqueness and qualitative properties of global solutions of abstract differential equations with state-dependent delay. Results on the existence of almost periodic-type solutions (including, periodic, almost periodic, asymptotically almost periodic and almost automorphic solutions) are proved. Some examples of partial differential equations with state-dependent delay arising in population dynamics are presented. (AU)

Processo FAPESP: 17/13145-8 - Soluções globais para equações diferenciais abstratas com retardo dependendo do estado
Beneficiário:Eduardo Alex Hernández Morales
Linha de fomento: Auxílio à Pesquisa - Regular